# SDR CALA2017042101049

- Difficulty date: April 21, 2017
- Submitted: April 21, 2017
- Operation: Air carrier
- Aircraft: N41135
- Make and model: Boeing 757224
- Aircraft serial: 29284
- Aircraft time: 73,867 hours, 15,864 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Relay
- Part number: ES2101632
- Condition: Faulty
- Location: Heater
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ACRID  ELECTRICAL ODOR NOTED IN THE FLT DECK AND CABIN.   COMPLIED WITH CONDITIONAL INSPECTION IAW AMM 05-51-58-910-801C1.  NOTHING FOUND.  COMPLIED WITH ENGINE RUN REQUIREMENTS,  NO FAULTS NOTED.  FOUND OVERWING HATCH HEATERS LT AFT, RT FWD AND RT AFT INOPERATIVE.  FOUND NO POWER ON CONNECTOR D8258 ON P37.  REMOVED AND REPLACED THE RELAY ON P37 K10735 IAW WDM 21-45-31. ALSO CHECKED DOOR HEATER RESISTANCE.  RESISTANCES CHECKED GOOD IAW AMM 21-45-06. HEATER INSTALLATION TESTED GOOD.
